| Model Number |
386812 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter phone#: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the hub of the bd cathena¿ safety iv catheter with wings bd multiguard¿ technology was defective and disconnected from the luer-lock of the infusion set during use, causing fluid to leak out.The following information was provided by the initial reporter, translated from spanish: "disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set.Disconnection and fluid leakage at the junction of the catheter hub with the luer lock connection of the infusion set or extension set.During use.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no photos displaying the reported condition or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.